# SDR RYN2005F00001

- Difficulty date: December 24, 2004
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: ELDGZ
- Make and model: Boeing 737-800
- Aircraft serial: 28718
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 11211997110AC
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNABLE TO CONTROL CABIN PRESSURIZATION.  REMOVED AND REPLACED NR 1 CABIN PRESSURE CONTROLLER. (K)
